MathSciNet Relay Station
MathSciNet bibliographic data
MR2782189 53C24 (49Q05 53C20 53C42)
Ding, Qi; Xin, Y. L. On Chern's problem for rigidity of minimal hypersurfaces in the spheres. Adv. Math. 227 (2011), no. 1, 131–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement